An upper bound to the second Hankel functional for the class of gamma-starlike functions

Document Type: Research Paper

Authors

1 Department of Mathematics‎, ‎GIT‎, ‎GITAM University‎, ‎Visakh-apatnam-530 045‎, ‎Andhra Pradesh‎, ‎India

2 Department of Mathematics, Kakatiya University‎, Warangal- 506009, Telangana State, ‎India.

Abstract

‎The objective of this paper is to obtain an upper bound to the second Hankel determinant $|a_{2}a_{4}-a_{3}^{2}|$‎ ‎for the function $f$‎, ‎belonging to the class of Gamma-starlike functions‎, ‎using Toeplitz determinants‎. ‎The result presented here include‎ ‎two known results as their special cases‎.
 

Keywords

Main Subjects



Volume 41, Issue 6
November and December 2015
Pages 1327-1337
  • Receive Date: 13 April 2014
  • Revise Date: 31 July 2014
  • Accept Date: 08 August 2014